Alert archive / Illinois / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 315, NWS St. Louis, MO

September 25, 2012Madison County, Monroe County, Saint Clair County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Sep 25, 2012, 6:08 PM CDT for Madison County, Monroe County, Saint Clair County, Illinois. It was in force for 52 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 25, 2012, 6:08 PM CDT (23:08 UTC)
Expired
Sep 25, 2012, 7:00 PM CDT
In force
52 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Madison County, IL, Monroe County, IL, Saint Clair County, IL

The radar

The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 25, 6:30 PM CDTTSTM WND DMGFairview Heights, ILSEVERAL 6 INCH LIMBS DOWN ALONG FRYE AVE
Sep 25, 6:30 PM CDTHAIL 0.7Glen Carbon, ILLASTED TWO AND ONE HALF MINUTES
Sep 25, 6:31 PM CDTTSTM WND DMGSauget, ILPOWER LINES DOWN ALONG ROUTE 3 IN SAUGET IN ST. CLAIR COUNTY.
Sep 25, 6:36 PM CDTTSTM WND GST 44Belleville, ILMEASURED AT THE BELLEVILLE AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 25, 5:05 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.1 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2012-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 221 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2012-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
221 J/kg
Mixed-layer CIN
-192 J/kg
Mixed-layer LCL
560 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

797 
WUUS53 KLSX 252308
SVRLSX
ILC119-133-163-260000-
/O.NEW.KLSX.SV.W.0315.120925T2308Z-120926T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
608 PM CDT TUE SEP 25 2012

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MADISON COUNTY IN SOUTHWEST ILLINOIS...
  NORTHWESTERN MONROE COUNTY IN SOUTHWEST ILLINOIS...
  ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...

* UNTIL 700 PM CDT

* AT 607 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
  LINE EXTENDING FROM UNIVERSITY CITY TO LEMAY TO ANTONIA...AND
  MOVING EAST AT 45 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...TRAINED WEATHER SPOTTERS.  LARGE LIMBS HAVE BEEN REPORTED
           DOWN IN SOUTH ST. LOUIS COUNTY WITH THIS STORM..

  IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
           DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

* LOCATIONS IMPACTED INCLUDE...
  DUPO...CAHOKIA...VENICE...COLUMBIA...EAST ST. LOUIS...MADISON...
  CENTREVILLE...GRANITE CITY...WASHINGTON PARK...CASEYVILLE...PONTOON
  BEACH...FAIRVIEW HEIGHTS...MILLSTADT...COLLINSVILLE...BELLEVILLE...
  SWANSEA...MARYVILLE...GLEN CARBON...EDWARDSVILLE AND O'FALLON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3830 9037 3834 9037 3845 9028 3853 9026
      3861 9018 3865 9018 3870 9021 3875 9019
      3880 9012 3884 9011 3897 8970 3841 8971
TIME...MOT...LOC 2308Z 258DEG 38KT 3866 9031 3854 9027
          3838 9041

HAIL...1.00IN
WIND...60 MPH

$$

BRITT
2 follow-up statements
872 
WWUS53 KLSX 252334
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
634 PM CDT TUE SEP 25 2012

ILC119-133-163-260000-
/O.CON.KLSX.SV.W.0315.000000T0000Z-120926T0000Z/
MADISON IL-MONROE IL-ST. CLAIR IL-
634 PM CDT TUE SEP 25 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ST. CLAIR...
NORTHWESTERN MONROE AND MADISON COUNTIES UNTIL 700 PM CDT...

AT 630 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM COLLINSVILLE TO O'FALLON TO SMITHTON TO
FOUNTAIN...AND MOVING EAST AT 45 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS.  AN AMATEUR RADIO OPERATOR 
         REPORTED POWER LINES DOWN IN SAUGET AND DIME SIZE HAIL IN
         GLEN CARBON. 

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
         DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

LOCATIONS IMPACTED INCLUDE...
MARYVILLE...GLEN CARBON...EDWARDSVILLE...SCOTT AFB...LEBANON...
TROY...MASCOUTAH...FREEBURG...CARPENTER...ST. JACOB...MARINE...
SMITHTON...ALHAMBRA...BARR...KUHN...FRUIT...SUMMERFIELD...HAMEL...
FLORAVILLE AND PADERBORN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3830 9037 3834 9037 3845 9028 3853 9026
      3861 9018 3865 9018 3870 9021 3875 9019
      3880 9012 3884 9011 3897 8970 3841 8971
TIME...MOT...LOC 2333Z 258DEG 38KT 3870 8998 3859 8989
          3844 8999 3838 9025

HAIL...1.00IN
WIND...60 MPH

$$

BRITT
105 
WWUS53 KLSX 260003 RRA
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
703 PM CDT TUE SEP 25 2012

ILC119-133-163-260012-
/O.EXP.KLSX.SV.W.0315.000000T0000Z-120926T0000Z/
MADISON IL-MONROE IL-ST. CLAIR IL-
703 PM CDT TUE SEP 25 2012

...THE SEVERE THUNDERSTORM WARNING FOR ST. CLAIR...NORTHWESTERN
MONROE AND MADISON COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

A NEW SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR PARTS OF 
MONROE AND ST. CLAIR COUNTIES UNTIL 745 PM CDT.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM CDT.

LAT...LON 3830 9037 3834 9037 3845 9028 3853 9026
      3861 9018 3865 9018 3870 9021 3875 9019
      3880 9012 3884 9011 3897 8970 3841 8971
TIME...MOT...LOC 2334Z 258DEG 38KT 3870 8997 3859 8988
          3844 8998 3838 9024

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 4:06 PM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Sep 25, 4:06 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
406 PM CDT TUE SEP 25 2012

.SHORT TERM...
ISSUED AT 354 PM CDT TUE SEP 25 2012
(LATE THIS AFTERNOON AND TONIGHT)

THE PRIMARY FCST ISSUE FOR LATE THIS AFTN AND TONIGHT IS CONVECTIVE
TRENDS.

ONGOING ISO-SCT CONVECTION MAY INCREASE IN COVERAGE LATER THIS
AFTN...ESPECIALLY ACROSS SRN MO AND SRN IL WHERE DECREASED CLOUD
COVER WAS CONTRIBUTING TO MLCAPE VALUES IN EXCESS OF 2000 J/KG WITH
LITTLE CINH NOTED ON SPC MESOANALYSIS PAGE AT 19Z. ALTHOUGH
ADDITIONAL DVLPMT HAS BEEN SLOW TO INITIATE...INSTABILITY AND SHEAR
PARAMETERS WILL BE SUFFICIENT FOR SEVERE THUNDERSTORMS.

A CDFNT/QUASISTATIONARY BDRY WAS LOCATED ACROSS NRN MO AND SRN IA AT
20Z. SIMILAR TO YDY...MODELS DEPICT A BROAD SWLY LLJ DVLPG OVERNIGHT
AND BECOMING ORIENTED NEARLY PARALLEL TO THIS BDRY ALONG WITH PW
VALUES OF 1.3 TO 1.5 INCHES...CORFIDI VECTORS POINTED UPSTREAM BY
03Z WED...AND SEVERAL HUNDRED J/KG OF MUCAPE THROUGH 12Z WED. THIS
CONFIGURATION WILL LEAD TO AN ELONGATED AREA OF PCPN NEAR THE
QUASISTATIONARY BDRY WITH CONVECTIVE ELEMENTS CONTINUOUSLY DVLPG AND
MOVING ENEWD WITHIN THE OVERALL BAND OF PCPN. PCPN SHOULD PERSIST
INTO AT LEAST PART OF TOMORROW MORNING.

KANOFSKY

&&

.LONG TERM...
ISSUED AT 354 PM CDT TUE SEP 25 2012
(WEDNESDAY THROUGH TUESDAY)

WIDESPREAD CONVECTION EXPECTED ON WED WITH HEAVY RAINFALL POSSIBLE
AS FRONT SINKS SLOWLY SWD THROUGH OUR AREA. WEAK SHORTWAVES WILL
ALSO BE MOVING EWD THROUGH OUR AREA WITH THE MODELS DEPICTING
UPPER LEVEL DIVERGENCE OVER THE FORECAST AREA AS WELL IN RIGHT
ENTRANCE REGION OF UPPER LEVEL JET STREAK OVER THE GREAT LAKES
REGION. AS THE SYNOPTIC FRONT ALONG WITH ANY EFFECTIVE BOUNDARIES
FROM MCS ACTIVITY OR SMALL CONVECTIVE CLUSTERS SHIFTS SLOWLY SWD
THE POTENTIAL FOR CONVECTION SHOULD GRADUALLY SHIFT SWD WED NGT.
BY THU MRNG THE NEARLY E-W FRONT SHOULD SHIFT SWD INTO SRN MO AND
SRN IL. ON THU MOST OF THE PRECIPITATION SHOULD BE CONFINED TO SERN
MO AND SWRN IL WITH A SFC RIDGE EXTENDING FROM THE GREAT LAKES
REGION SW INTO NERN MO. ON THU NGT AND FRI THE ECMWF MODEL SHIFTS
THE FRONT BACK NWD A TAD AS A SHORTWAVE APPROACHES AND RAMPS UP
CONVECTION AGAIN FROM LATE THU NGT THROUGH FRI. THE GFS KEEPS THE
FRONT SHIFTING SLOWLY SWD AND CONFINES THE PRECIPITATION TO SERN
MO AND SWRN IL THU NGT AND FRI WITH LIGHTER QPF THAN THE ECMWF.
WILL PUT THE HIGHEST POPS THU NGT AND FRI OVER THE SRN PORTION OF
OUR FORECAST AREA BUT WILL KEEP LESSER POPS FURTHER N DUE TO THE
UNCERTAINTY WITH THE PROGRESSION OF THE FRONT AND THE NWD EXTENT
OF THE CONVECTION. MAY STILL HAVE LINGERING SHOWERS ACROSS SERN MO
AND SWRN IL FRI NGT...BUT BY SAT THE FRONT SHIFTS WELL S OF OUR
AREA AS MID-UPPER LEVEL TROFFING DEVELOPS OVER THE GREAT LAKES
REGION. WITH N-NWLY MID-UPPER LEVEL FLOW OVER THE AREA THIS
WEEKEND ALONG WITH WEAK SFC RIDGING THE WEEKEND SHOULD BE DRY AND
FAIRLY COOL. THE ECMWF MODEL IS COOLER EARLY NEXT WEEK...MON AND
TUE AS IT DEVELOPS ANOTHER UPPER LEVEL TROUGH JUST S OF OUR AREA
...WHILE THE GFS MOVES THE UPPER TROUGH E OF OUR AREA AND DEVELOPS
UPPER LEVEL RIDGING OVER THE NRN PLAINS. IN EITHER CASE THE DRY
WEATHER SHOULD CONTINUE FOR THE REST OF THE EXTENDED FORECAST.

GKS

&&

.AVIATION...
ISSUED AT 1241 PM CDT TUE SEP 25 2012

INSTABILITY IS INCREASING ALONG AND SOUTH OF BAND OF ELEVATED
SHOWERS AND THUNDERSTORMS CURRENTLY LOCATED FROM KCOU TO NORTH OF
K3LF. WINDS ARE VEERING TO THE SW AHEAD OF THIS FEATURE WITH SOME
BREAKS IN THE MIDLEVEL CLOUDS INCREASING INSTABILITY. BELIEVE AT
LEAST ISOLATED/SCATTERRED SFC-BASED STORMS WILL DEVELOP SOUTH OF
THIS LINE AND COULD AFFECT METRO TAF SITES. PUT IN A VCTS
PREVAILING GROUP AND A TEMPO FROM 2000 UTC TO 2400 UTC FOR -TSRA
TO ACCOUNT FOR THESE TRENDS. SITUATION IS MORE MUDDIED OVERNIGHT
BUT AMS SHOULD STABILIZE AND BELIEVE THERE WILL BE A LULL SOMETIME
THIS EVENING BEFORE LLJ FORCING INCREASES THREAT OF SHOWERS AND
POSSIBLY ELEVATED STORMS TONIGHT. MODELS ALSO HINTING AT LL
CLOUDINESS POSSIBLY IFR BUT ONLY HINTED AT THIS POSSIBILITY WITH
HIGH END MVFR CEILINGS IN -SHRA DUE TO TOO MUCH UNCERTAINTY. WINDS
SHOULD BECOME VARIABLE LATE THIS EVENING FROM NORTH TO SOUTH AS
FRONT BECOMES STATIONARY.

SPECIFICS FOR KSTL...

INSTABILITY IS INCREASING ALONG AND SOUTH OF BAND OF ELEVATED
SHOWERS AND THUNDERSTORMS CURRENTLY LOCATED FROM KCOU TO NORTH OF
K3LF. WINDS ARE SLOWLY VEERING TO THE SW AHEAD OF THIS FEATURE
WITH SOME BREAKS IN THE MIDLEVEL CLOUDS INCREASING INSTABILITY.
BELIEVE AT LEAST ISOLATED/SCATTERRED SFC-BASED STORMS WILL DEVELOP
SOUTH OF THIS LINE AND COULD AFFECT KSTL. PUT IN A VCTS
PREVAILING GROUP AND A TEMPO FROM 2000 UTC TO 2400 UTC FOR -TSRA
TO ACCOUNT FOR THESE TRENDS. SITUATION IS MORE MUDDIED OVERNIGHT
BUT AMS SHOULD STABILIZE AND BELIEVE THERE WILL BE A LULL SOMETIME
THIS EVENING BEFORE LLJ FORCING INCREASES THREAT OF SHOWERS AND
POSSIBLY ELEVATED STORMS TONIGHT. MODELS ALSO HINTING AT LL
CLOUDINESS POSSIBLY IFR BUT ONLY HINTED AT THIS POSSIBILITY WITH
HIGH END MVFR CEILINGS IN -SHRA DUE TO TOO MUCH UNCERTAINTY. WINDS
SHOULD BECOME LIGHT/VARIABLE OVERNIGHT TONIGHT AS FRONT BECOMES
STATIONARY OVERHEAD.

GOSSELIN

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Sep 25, 5:13 PM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
513 PM CDT TUE SEP 25 2012

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
513 PM CDT TUE SEP 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO CONTINUE TONIGHT. SOME THUNDERSTORMS
WILL BE SEVERE PRODUCING TORNADOES...LARGE HAIL AND DAMAGING WINDS
IN EXCESS OF 60 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE CHANCE OF THUNDERSTORMS WILL CONTINUE WEDNESDAY THROUGH
FRIDAY NIGHT. ON WEDNESDAY AFTERNOON...A FEW OF THE STRONGER
STORMS COULD PRODUCE HAIL AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY REPORTS OF SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE.

TILLY

In the hours before

Local storm report, Sep 25, 5:53 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
553 PM CDT TUE SEP 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     TORNADO          2 E OKAWVILLE           38.43N  89.51W
09/25/2012                   WASHINGTON         IL   TRAINED SPOTTER

            TORNADO DAMAGE JUST NORTH OF 177...FIRST FARM ROOF
            DAMAGED WITH SHINGLES GONE... ROOF TWISTED OFF METAL
            SHEDS.

&&

KARLZ
Local storm report, Sep 25, 5:56 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
556 PM CDT TUE SEP 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TORNADO          2 E OKAWVILLE           38.43N  89.51W
09/25/2012                   WASHINGTON         IL   TRAINED SPOTTER

            TORNADO DAMAGE JUST NORTH OF 177...FIRST FARM ROOF
            DAMAGED WITH SHINGLES GONE... ROOF TWISTED OFF METAL
            SHEDS.

&&

CORRECTED EVENT TIME

KARLZ
Special weather statement, Sep 25, 5:58 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
558 PM CDT TUE SEP 25 2012

MOZ048-049-252345-
COLE MO-OSAGE MO-
558 PM CDT TUE SEP 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR OSAGE AND EASTERN COLE COUNTIES
UNTIL 645 PM CDT...

AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WARDSVILLE...OR 7 MILES SOUTH OF JEFFERSON
CITY...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  JEFFERSON CITY...
  LINN...
  WARDSVILLE...
  TAOS...
  WESTPHALIA...
  RICH FOUNTAIN...

THIS STORM MAY INTENSIFY. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TILLY
Local storm report, Sep 25, 6:04 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
604 PM CDT TUE SEP 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     TSTM WND GST     FENTON                  38.54N  90.45W
09/25/2012  E50 MPH          ST. LOUIS          MO   STORM CHASER

            ON SALEEN RD

&&

KARLZ
Local storm report, Sep 25, 6:06 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
606 PM CDT TUE SEP 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     TSTM WND DMG     AFFTON                  38.55N  90.33W
09/25/2012                   ST. LOUIS          MO   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN AND A WALL CLOUD WITH LITTLE
            DISCERNABLE ROTATION. GUST ESTIMATE OF 60 MPH.

&&

FUCHS
Local storm report, Sep 25, 6:08 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
608 PM CDT TUE SEP 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HAIL             HOYLETON                38.45N  89.27W
09/25/2012  E0.88 INCH       WASHINGTON         IL   TRAINED SPOTTER

&&

FUCHS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 3:38 AM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette, Marion22 min
Sep 25, 4:36 AM CDTAreal Flood AdvisoryLSXPike5 hr
Sep 25, 4:29 PM CDTSevere Thunderstorm WarningLSXClinton, Madison, Saint Clair46 min
Sep 25, 4:39 PM CDTSevere Thunderstorm WarningLSXClinton, Saint Clair51 min
Sep 25, 5:05 PM CDTSevere Thunderstorm WarningLSXClinton55 min
Sep 25, 5:07 PM CDTTornado WarningLSXClinton23 min
Sep 25, 5:09 PM CDTSevere Thunderstorm WarningLSXCalhoun, Jersey, Madison51 min
Sep 25, 5:12 PM CDTSevere Thunderstorm WarningLSXClinton, Saint Clair18 min
Sep 25, 5:19 PM CDTTornado WarningLSXWashington26 min
Sep 25, 5:28 PM CDTSevere Thunderstorm WarningLSXMarion47 min
Sep 25, 5:34 PM CDTTornado Warning Tornado observedLSXWashington41 min
Sep 25, 5:43 PM CDTSevere Thunderstorm WarningLSXClinton, Washington62 min
Sep 25, 6:14 PM CDTSevere Thunderstorm WarningLSXWashington46 min
Sep 25, 6:19 PM CDTAreal Flood AdvisoryLSXClinton, Marion, Washington6 hr
Sep 25, 6:30 PM CDTSevere Thunderstorm WarningLSXMarion26 min
Sep 25, 6:45 PM CDTSevere Thunderstorm WarningLSXClinton, Madison, Marion, Washington45 min
Sep 25, 6:50 PM CDTSevere Thunderstorm WarningLSXMonroe, Saint Clair46 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.